Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Normal operators on the Banach space $L^p \left( { - \infty ,\infty } \right)$. part II: unbounded transformations


Author: Gregers L. Krabbe
Journal: Bull. Amer. Math. Soc. 66 (1960), 86-90
DOI: https://doi.org/10.1090/S0002-9904-1960-10409-0
Part I: Bull. Amer. Math. Soc., Volume 65, Number 4 (1959), 270--272
MathSciNet review: 0114130
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. G. Bade, An operational calculus for operators with spectrum in a strip, Pacific J. Math. vol. 3 (1953) pp. 257-290. MR 55579
  • 2. N. Dunford, A survey of the theory of spectral operators, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 217-274. MR 104865
  • 3. Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162
  • 4. E. Hille, On the generation of semi-groups and the theory of conjugate functions, Kungl. Fysiogr. Sällsk. i Lund Förh. vol. 21 (1952) pp. 1-13. MR 45944
  • 5. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, rev. ed., 1957. MR 89373
  • 6. J. L. Kelley, General topology, New York, 1955. MR 70144
  • 7. G. L. Krabbe, Normal operators on the Banach space L (—∞, ∞). Part I. Bounded operators, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 270-272.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10409-0

American Mathematical Society